Department of Mathematics, Columbia University|
2990 Broadway, New York, NY 10027, USA
Email: xss at math dot columbia dot edu
I am a Ritt Assistant Professor at Columbia University.
Previously, I completed my PhD in Mathematics at Northwestern University in Spring 2021 under the guidance of Ben Weinkove.
My research interests are in complex geometry and partial differential equations, specifically, on complex geometric flows and constant scalar curvature problems.
Curriculum Vitae (updated March 2022)
Fall 2021: Calculus 1 (MATHUN 1101)
Winter 2022: Calculus 1 (MATHUN 1101)
- A Chern-Calabi flow on Hermitian manifolds,
To appear in the Journal of Geometric Analysis, arxiv.2011.09683.
- The Kähler-Ricci flow, holomorphic vector fields and Fano bundles,
Transactions of the AMS, Vol 374, Issue 09 (2021), pp 6751-6768, arxiv.2004.00042.
- Estimates for metrics of constant Chern scalar curvature,
To appear in Mathematical Research Letters, arxiv.1909.13445.
- (with A. Williams) A k-ary middle levels conjecture,
Proceedings of the 23rd Thailand-Japan Conference on Discrete and Computational Geometry, Graphs, and Games (2021).
- (with A. Williams) A middle levels conjecture for multiset permutations with uniform frequency, Williams College Technical Report CSTR-201901.
- (with P. Guan) A rigidity theorem for hypersurfaces in space form,
Contemporary Mathematics, AMS, Vol 644 (2015), pp 61-65, arxiv.1306.1581.
- (with A. Williams) A 'Hot Potato' Gray code for permutations,
Electronic Notes in Discrete Mathematics Vol 44 (2013), pp 89-94.